Apap Cold HOT- 8 sachets
1 sachet contains: 650 mg of acetaminophen, 50 mg ascorbic acid, 10 mg phenylephrine hydrochloride, excipients: aspartame (E951), sucrose
Adults and children over 12 years:
1 sachet every 4-6h (max 6 sachets per day). The contents of the sachet should be dissolved in a glass of hot water.
It shows antipyretic, analgesic and udrożniające nose. Relieves symptoms of colds and flu
- Headache: head, throat, muscle, bone and joint
- runny nose
- nasal congestion
- Short-term alleviation of the symptoms of colds, flu and flu-like infections
- Hypersensitivity to the active substances or to sympathomimetic amines or any of the excipients.
- Unstable coronary artery disease.
- Heart arythmia.
- High blood pressure.
- Congenital glucose-6-phosphate dehydrogenase deficiency and methemoglobinowej reductase.
- Severe hepatic or renal impairment.
- Viral hepatitis.
- Phenylketonuria (due to the presence of aspartame).
- Do not use the drug during treatment with MAO inhibitors and up to 2 weeks after cessation of use.
- Do not use the drug in combination with tricyclic antidepressants.
- Not during zidovudine therapy.
- Glaucoma with narrow angle glaucoma.
- Should not be used during pregnancy.